Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Does Truvada Cause Peripheral Neuropathy

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

swelling of hands and feet

I'm experiencing swelling, burning and redness in my hands and feet. At times my hands will cramp making it impossible to grasp. Can this be a side effect of medication? I'm taking Truvada, Reyataz & Norvir. My viral load is undetectible and CD4...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...The symptoms you describe could be due to one of your HIV medications. The FTC in Truvada can cause a peripheral neuropathy for example (usually feet/ toes more involved that hands initially). Norvir and other protease inhibitors can cause odd... Read more »

reversing neuropathy (TREATMENT OF PERIPHERAL NEUROPATHY, 2010)

hi, just want to know if there is anything i can do to reverse neuropathy in my toes and feet. i am... Read more »

peripheral neuropathy?

sometime back i started having pain in my legs and feet, starting below my knees. mostly my left... Read more »
Articles
AIDS InfoNet

Peripheral Neuropathy

... What Is Peripheral Neuropathy? What Causes PN? How Is PN Diagnosed? How Is It Treated? Other Resources The Bottom Line What Is Peripheral Read more »
Test Positive Aware Network

Videx EC

...Manufacturer contact: Bristol-Myers Squibb, www.bmsvirology.com , 1 (800) 272-4878 Potential side effects and toxicity: Peripheral neuropathy (tingling, burning, numbness or pain in the hands or feet) may go away once Videx is... Read more »
The Well Project

Peripheral Neuropathy and HIV/AIDS

... Table of Contents What Is Peripheral Neuropathy? What Causes PN? Who Is at Risk of Developing PN? How Do You Know if You Have PN? PN Treatments Finding Support Read more »
Test Positive Aware Network

Epivir

...headache, nausea, vomiting, diarrhea, fever, fatigue, hair loss, insomnia, malaise (general ill feeling), nasal symptoms, cough, peripheral neuropathy, low white blood cells, and anemia. Rare but potentially serious toxicity with all NRTIs:... Read more »
Connect With Others

isentress and truvada

Posted by anfan4, 1 Reply
...im been on isentress and truvada for month and half and notice increased in blood pressure and any else had this problem. Will isentress cause this problem. Read more »

Reyataz+Norvir+Truvada?

Posted by markman, 3 Replies
...feel pretty good. But my doctor has gone ahead and prescribed me the meds. I had two choices: 1. Atripla or 2. Reyetaz+Norvir+Truvada.....I chose the latter.....can anyone already on this regimen comment on it? I am already a slim guy 5'11 140lbs... Read more »

Late presenter......

Posted by Anonymous, 15 Replies
...treated for it? Does it disappear completely with the introduction of HAART? I have also been experiencing what I found out was Peripheral Neuropathy. Has anyone else had symptoms of this, which they have been successfully treated for? I am... Read more »

Seroconversion and Peripheral Neuropathy

Posted by Anonymous, 2 Replies
This is a question for anyone who is living with HIV or who has recently been diagnosed as HIV positive: Did any of you experience the numbness/tingling in the feet, legs, hands and arms during your seroconversion? If so . . . for what period of... Read more »